# SDR DL738020668

- Difficulty date: June 14, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 1,203 hours, 553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED EMERGENCY FLASHLIGHT AT R2 FLIGHT ATT SEAT.
